# SDR AALA202404276542

- Difficulty date: April 25, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 89,344 hours, 11,675 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Slide
- Part time: 61,738 hours, 7,803 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR SLIDE - FOUND THE GAGE TO BE OUT OF THE GREEN BAND, MAINTENANCE REPLACED L1 DOOR SLIDE IAW J/C 72L80025001.
